# SDR ASAA2022042438095

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 48,936 hours, 14,417 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 1 PANEL SAYS FAIL, FAIL. GROUNDED - YES. HF #1 LOGGED A CONTROL INPUT FAIL. PERFORMED B737-800 FIM 23-11 TASK 802 AND FAULT CLEARED GROUND FUNCTIONAL CK PASSED.  A/C OK FOR ETOPS SERVICE.
